MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G11635
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation = non-healthcare professional- distributor.Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, upon inspection within a distribution facility, an unidentified particle was found inside the flexor raabe guiding sheath packaging.The device did not make contact with any patient.
 
Additional Manufacturer Narrative
Event summary: as reported, upon inspection within a distribution facility, an unidentified particle was found inside the flexor raabe guiding sheath packaging.The device did not make contact with any patient.Investigation - evaluation: reviews of the complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, quality control procedures, and specifications of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.Photos provided by the customer, however, showed an unidentified, hair-like fiber loose inside of the sealed primary packaging of the product.Additionally, a document-based investigation evaluation was performed.A review of the device history record showed no nonconforming events which could contribute to this failure mode.A review of complaint history showed no additional complaints for this lot.Reviews of the manufacturing instructions, specifications, and quality control procedures were also conducted, and no gaps were discovered.The product is packaged with instructions for use, which state, "do not use the product if there is doubt as to whether the product is sterile." based on the information available, investigation has concluded that a manufacturing deficiency contributed to this incident.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9590320
Report Number1820334-2020-00110
Device Sequence Number16280343
Product Code DYB
UDI-Device Identifier00827002116351
UDI-Public(01)00827002116351(17)220801(10)9920973
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2022
Device Model NumberG11635
Device Catalogue NumberKCFW-7.0-38-70-RB-RAABE
Device Lot Number9920973
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1